MAUDE Adverse Event Report: STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS

STAAR SURGICAL COMPANY IMPLANTABLE COLLAMER LENS (ICL); PHAKIC TORIC INTRAOCULAR LENS
Model Number TMICL12.6
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Optical Problem (3001)
Health Effect - Clinical Codes Blurred Vision (2137); Visual Disturbances (2140); Halo (2227)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No similar complaint was reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens, -10.00/+1.5/093 (sphere/cylinder/axis), in the patients right eye (od) on (b)(6) 2020.The patient reported mild glare and halos at night.The lens remains implanted.This is the replacement lens for mfr.Report # 2023826-2020-02067.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
Additional data: b5: the reporter indicated at the last visit the patient appeared to be still symptomatic for glare, halos and blurry vision.A 30 degree rotation of the lens was measured at last visit.Claim # (b)(4).
 
Additional Manufacturer Narrative
Corrected data: b5: the reporter indicated the surgeon implanted a 12.6mm tmicl12.6 implantable collamer lens, -10.00/+1.5/093 (sphere/cylinder/axis), in the patient's right eye (od) on (b)(6) 2020.The patient reported mild glare/halos at night and blurry vision.The lens remained implanted.At the post-op visit on (b)(6) 2020 the patient was doing well, expressed mild discomfort but didn't express any symptoms of glare/halos.This is the replacement lens for mfr.Report # 2023826-2020-02067.H6: medical device problem code: 2923 - this code was used in error, the lens did not rotate.Claim # (b)(4).
 
Additional Manufacturer Narrative
B5: the reporter indicated the surgeon implanted a 12.6mm tmicl 12.6 implantable collamer lens, -10.00/+1.5/093 (sphere/cylinder/axis), in the patients right eye (od) on (b)(6)2020.The patient reported mild glare and halos at night.The lens remains implanted.This is the replacement lens for mfr.Report#: 2023826-2020-02067.Claim#: (b)(4).

Brand Name
IMPLANTABLE COLLAMER LENS (ICL)
Common Device Name
PHAKIC TORIC INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key10634467
Report Number2023826-2020-02280
Device Sequence Number16753739
Product Code QCB
UDI-Device Identifier00841542106856
UDI-Public00841542106856
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P030016
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2020
Device Model NumberTMICL12.6
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/09/2020
Supplement Date Received by Manufacturer11/10/2020
01/13/2021
09/03/2021
Initial Report FDA Received Date10/06/2020
Supplement Report FDA Received Date12/13/2020
06/01/2021
09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK.
Outcome Attributed to Adverse Event Other;